# SDR SWAA041617

- Difficulty date: June 8, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 30,149 hours, 25,915 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EVAC SLIDE OUT OF ADJUST.  DISCREPANCY ALSO OCCURRED AT SJC ON SAME DAY.  ADJUSTED R2 DOOR EVAC SLIDE PER MM.
